Show simple item record

dc.contributor.authorCouchouron, Jean-Francois ( )
dc.contributor.authorPrecup, Radu ( Orcid Icon 0000-0003-0153-6168 )
dc.date.accessioned2021-05-14T17:23:28Z
dc.date.available2021-05-14T17:23:28Z
dc.date.issued2004-10-18
dc.identifier.citationCouchouron, J. F., & Precup, R. (2004). Anti-periodic solutions for second order differential inclusions. Electronic Journal of Differential Equations, 2004(124), pp. 1-17.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13545
dc.description.abstractIn this paper, we extend the existence results presented in [9] for Lp spaces to operator inclusions of Hammerstein type in W1,p spaces. We also show an application of our results to anti-periodic boundary-value problems of second-order differential equations with nonlinearities depending on u'.en_US
dc.formatText
dc.format.extent17 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2004, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectAnti-periodic solutionen_US
dc.subjectNonlinear boundary-value problemsen_US
dc.subjectDissipative operatoren_US
dc.subjectMultivalued mappingen_US
dc.subjectFixed pointen_US
dc.titleAnti-periodic solutions for second order differential inclusionsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record